# SDR AALA202012029010

- Difficulty date: December 1, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N70020
- Make and model: Airbus A319-115
- Aircraft serial: 6263
- Aircraft time: 17,461 hours, 7,964 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Switch
- Condition: Out Of Position
- Location: Outflow Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  THE VENT SKIN AIR OUTLET VALVE WAS PLACED ON MEL, DUE TO A FAULT MESSAGE AFTER TAKE OFF ON THE PREVIOUS FLIGHT.  MAINTENANCE ACCOMPLISHED MEL PROCEDURES, AS REQUIRED FOR THE DEFFERAL.  THE FOLLOWING FLIGHT THE AIRCRAFT WAS UNABLE TO BE PRESSURIZED AND MAINTENANCE FOUND THE SKIN AIR OUTLET VALVE DEACTIVIATION SWITCH IN THE ON POSITION AND RECONFIGURED THE SWITCH, PER THE PROCEDURES OUTLINED IN MEL 21-07 AND AMM 21-26-00.  A SATISFACTORY GROUND PRESSURIZATION TEST WAS ACCOMPLISHED, PER AMM 05-53-00.
